RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 54, Issue 4(328)  


Probability related to quantum gravity. Planar gravity
V. A. Malyshev
3
Complex analysis and differential topology on complex surfaces
S. Yu. Nemirovski
47
Golubev sums: a theory of extremal problems like the analytic capacity problem and of related approximation processes
S. Ya. Havinson
75
Béla Szőkefalvi-Nagy (obituary)
D. P. Zhelobenko, S. M. Nikol'skii, S. A. Telyakovskii
143
Anatolii Platonovich Prudnikov (obituary)
O. V. Viskov, V. A. Il'in, L. D. Kudryavtsev, E. I. Moiseev, S. M. Nikol'skii
147

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
The curvature of general $h$-convex hypersurfaces in Lobachevskii space
D. I. Vlasenko
149
The skew field of rational quantum functions
V. A. Artamonov
151
Characteristic classes of projective modules over complex semisimple algebras
E. V. Belokurova
153
Limit theorems for a certain class of random convex polygonal lines
L. V. Bogachev, S. M. Zarbaliev
155
On an example of an integrable geodesic flow with positive topological entropy
A. V. Bolsinov, I. A. Taimanov
157
Ergodic theorems for actions of certain maps
A. I. Bufetov
159
Groups of polynomial transformations of a line, non-formal symplectic manifolds, and the Landweber–Novikov algebra
V. M. Buchstaber
161
The residual empirical distribution function in GARCH(1,1) and its application in hypothesis testing
A. E. Vyazilov
163
Singular invariant measures of homeomorphisms of the circle with break points
A. A. Dzhalilov
165
Rigidity of a quadrillage of the torus
N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin
167
On the classification of two-dimensional local skew fields
A. B. Zheglov
169
The conformal type and isoperimetric dimension of sub-Riemannian manifolds
V. A. Zorich, V. M. Kesel'man
171
On a property of the index of non-local elliptic problems
O. A. Kovaleva
173
The absence of arbitrage in a model with fractal Brownian motion
Yu. A. Kuznetsov
175
The reduction of framed links to ordinary ones
V. A. Kurlin
177
The categories $P_d$ and $S_d$ of two-dimensional $d$-log-terminal pairs
Yu. M. Polyakova
179
Conditions for the existence of bounded solutions of non-linear differential equations
V. E. Slyusarchuk
181

Mathematical Events
Vasilii Alekseevich Iskovskikh (on his 60th birthday)
A. I. Kostrikin, V. S. Kulikov, Yu. I. Manin, V. V. Nikulin, A. N. Parshin, Yu. G. Prokhorov, A. V. Pukhlikov, M. Reid, A. N. Tyurin, I. R. Shafarevich, V. V. Shokurov
183
Aleksei Vasil'evich Pogorelov (on his 80th birthday)
A. D. Aleksandrov, A. A. Borisenko, V. A. Zalgaller, V. A. Marchenko, K. V. Maslov, A. D. Milka, S. P. Novikov, Yu. G. Reshetnyak, I. V. Skrypnik, E. Ya. Khruslov
188
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019